# SDR SWAA2021120840566

- Difficulty date: November 4, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT 847-867 22' RIGHT OF CENTER LINE IS CORRODED. ; / [01] THIS CARD IS ACCOMPLISHED IN N/R CARD TTG8Q0094QZX.; [02] THIS CARD IS ACCOMPLISHED IN N/R CARD TTG8Q0094DH0; [03] ERROR STEP 1; [04] VERIFIED STEP 1;2 AND 3.
